On the sharpness of inequalities given by w. luh and r. trautner

Research output: Contribution to journalArticle

Abstract

Suppose that is a series with nonnegative terms and denote by and and R. Trautner proved some interesting results on and, where satisfies certain natural conditions. In this note we verify that some of their results, in general, cannot be improved.

Original languageEnglish
Pages (from-to)165-172
Number of pages8
JournalAnalysis (Germany)
Volume19
Issue number2
DOIs
Publication statusPublished - Jan 1 1999

ASJC Scopus subject areas

  • Analysis
  • Numerical Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the sharpness of inequalities given by w. luh and r. trautner'. Together they form a unique fingerprint.

  • Cite this